Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 161, NWS Houston/Galveston, TX

November 5, 2012Liberty County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Nov 5, 2012, 2:58 PM CST for Liberty County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2012, 2:58 PM CST (20:58 UTC)
Expired
Nov 5, 2012, 3:30 PM CST
In force
32 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Liberty County, TX

The radar

The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 2:08 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2012-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2012-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WUUS54 KHGX 052058
SVRHGX
TXC291-052130-
/O.NEW.KHGX.SV.W.0161.121105T2058Z-121105T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 PM CST MON NOV 5 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...

* UNTIL 330 PM CST

* AT 257 PM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLEVELAND...AND 
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLEVELAND...DAYTON...KENEFICK...PLUM GROVE...
  NORTH CLEVELAND...DAYTON LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3000 9493 3016 9510 3032 9516 3037 9511
      3040 9505 3021 9473
TIME...MOT...LOC 2057Z 310DEG 22KT 3030 9508 

$$

40
2 follow-up statements
733 
WWUS54 KHGX 052112
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 PM CST MON NOV 5 2012

TXC291-052130-
/O.CON.KHGX.SV.W.0161.000000T0000Z-121105T2130Z/
LIBERTY TX-
312 PM CST MON NOV 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST 
FOR WESTERN LIBERTY COUNTY...

AT 310 PM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF CLEVELAND... 
MOVING SOUTHEAST AT 25 MPH. THE STORM WAS MOVING TOWARD STATE 
HIGHWAY 321.

LOCATIONS IMPACTED INCLUDE...
DAYTON...KENEFICK...PLUM GROVE...AND DAYTON LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. 
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT 
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3000 9493 3016 9509 3023 9512 3033 9493
      3021 9473
TIME...MOT...LOC 2110Z 310DEG 22KT 3025 9501 

$$

40
082 
WWUS54 KHGX 052133
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 PM CST MON NOV 5 2012

TXC291-052142-
/O.EXP.KHGX.SV.W.0161.000000T0000Z-121105T2130Z/
LIBERTY TX-
333 PM CST MON NOV 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIBERTY COUNTY 
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR 
UNTIL 9 PM CST.

LAT...LON 3000 9493 3016 9509 3023 9512 3033 9493
      3021 9473
TIME...MOT...LOC 2132Z 310DEG 22KT 3025 9501 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:05 PM CST, 53 minutes earlier.

Area forecast discussion, Nov 5, 2:05 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
205 PM CST MON NOV 5 2012

.UPDATE...
NEW ZONES WILL BE ISSUED TO REFLECT SEVERE THUNDERSTORM WATCH 673
WHICH WILL BE IN EFFECT THROUGH 03Z. 43

&&

.DISCUSSION...
CONVECTIVE POTENTIAL IS INCREASING AND SVR TSRA WATCH 673 WILL BE
IN EFFECT THROUGH 03Z (9 PM). 43

&&

.PREV DISCUSSION... /ISSUED 1206 PM CST MON NOV 5 2012/

DISCUSSION...
18Z TAF DISCUSSION BELOW.

AVIATION...
ALL OF THE PARAMETERS ARE IN PLACE FOR A HEIGHTENED CHANCE FOR
SCATTERED LATE AFTERNOON INTO EARLY EVENING CONVECTION. IF STORMS
DO FIRE...THERE IS A GOOD CHANCE THAT THEY WILL PUT DOWN STRONG
..TO ISOLATED SEVERE...DOWNBURST WIND. HIGHER RESOLUTION NUMERICAL
MODELING HAS +TSRA ACTIVITY BLOSSOMING UP BETWEEN 05/21-23Z AND
PROPAGATING TO THE COAST THROUGH 06/04Z. A VIGOROUS SHORTWAVE
DISTURBANCE IS TRAVELING SOUTH OUT OF EASTERN OKLAHOMA THAT WILL
ENTER A VERY WARM (PER ONGOING SKY CLEAR) AND RELATIVELY MOIST LOWER
10K FT ENVIRONMENT. THERMODYNAMIC INDICES ALL INDICATE THAT
..IF THIS SHORTWAVE DISTURBANCE DOES TRIGGER STORMS TO FORM
WITHIN LOWER 80F WARMED AIR...THAT THE PROBABILITY OF NUMEROUS
THUNDERSTORMS IS HIGH WITH A MODERATE CHANCE THAT VARIOUS CELLS
COULD REACH SEVERE THRESHOLDS. THUS...INITIATED TEMPO GROUPS WITH
A STARTING POINT 35-40KT WIND GUST (AS WITH FORWARD SPEED OF
STORMS AND MID-LEVEL 25-30 KT WINDS)...COULD EXPERIENCE LOW VSBYS
WITHIN PERIODS OF HEAVY RAIN. A COLD FRONT WILL PASS OFF THE COAST
JUST BEFORE SUNRISE TUESDAY...MODERATE COASTAL NORTHERLIES IN ITS
WAKE THROUGH EARLY AFTERNOON. 31

PREV DISCUSSION... /ISSUED 1041 AM CST MON NOV 5 2012/

UPDATE...
SEE MORNING UPDATE.

DISCUSSION...
A STRONG UPPER LEVEL DISTURBANCE NOTED IN WATER VAPOR IMAGERY IS
HEADING S-SE THIS MORNING. A WEAK COLD FRONT EXTENDS FROM ABOUT
PRX TO ACT TO JCT. THE FRONT WILL SLOWLY CROSS SOUTHEAST TEXAS
LATE THIS AFTERNOON AND EVENING. TEMPERATURES IN THE LOWER 80S BY
MID AFTERNOON COUPLED WITH THE AFOREMENTIONED FACTORS WILL LEAD TO
THE DEVELOPMENT OF SHRA/TSRA BY NID AFTERNOON WITH THE ACTIVITY
PUSHING SOUTH THROUGH THE AREA DURING THE EVENING. SPC HAS ISSUED
THE 1630Z OUTLOOK AND EXPANDED THE SLIGHT RISK AREA FURTHER WEST.
THE NAM12 HAS PERFORMED WELL AS OF LATE AND WILL CONTINUE TO LEAN
TOWARD THE NAM. MADE A FEW CHANGES TO THE GRIDS TAPERING POPS
HIGHEST OVER THE SOUTH...LOWER TO THE NORTH. ALSO ADDED SEVERE
WORDING TO THE WEATHER GRIDS FOR THE SOUTHERN ZONES. FOG HAS
LIFTED SO ALLOWED THE DENSE FOG ADVISORY TO EXPIRE. NEW ZONES
ALREADY ISSUED. 43

PREV DISCUSSION... /ISSUED 424 AM CST MON NOV 5 2012/

DISCUSSION...
WITH VERY LITTLE TO NO WIND AND VERY LITTLE T-TD SPREAD...AREAS OF FOG
(SOME DENSE) HAVE BEEN DEVELOPING ACROSS SOUTHEAST TEXAS EARLY THIS
MORNING. VISIBILITIES WILL IMPROVE AFTER SUNRISE...THEN EXPECT TO SEE
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP THIS AFTERNOON ALONG AND
AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH THE AREA. MODEL SOUNDINGS
AND SPC'S DAY ONE OUTLOOK INDICATE THE POTENTIAL FOR SOME STRONG TO
SEVERE STORMS WITH STRONG WINDS AND HAIL THE PRIMARY THREAT. WILL CONTINUE
TO MENTION THIS POSSIBILITY IN OUR MORNING HAZARDOUS WEATHER OUTLOOK.
BEGINNING TONIGHT BEHIND THE FRONT...A DRY WEATHER PATTERN ALONG WITH
MORE NEAR NORMAL TEMPERATURES CAN BE EXPECTED THROUGH WEDNESDAY AS SURFACE
HIGH PRESSURE BUILDS INTO THE AREA. A WARM UP WILL FOLLOW FOR THE LAST
PART OF THE WEEK AS THE SURFACE HIGH MOVES OFF TO THE EAST AND A RETURN
FLOW OFF THE GULF SETS UP ACROSS THE AREA. THIS ONSHORE FLOW STRENGTHENS
FRIDAY NIGHT THROUGH SUNDAY MORNING UNDER A TIGHTENED PRESSURE GRADIENT.
FOR NOW...WILL CARRY 20% POPS FOR SHOWERS ON SATURDAY...AND 30% POPS
FOR SHOWERS AND THUNDERSTORMS ON SUNDAY AS THE NEXT COLD FRONT BEGINS
ITS APPROACH TO THE AREA. RIGHT NOW...THIS FRONT LOOKS TO MOVE THROUGH
SOUTHEAST TEXAS SUNDAY NIGHT THROUGH EARLY MONDAY MORNING...AND WE'LL
PROBABLY NEED TO CARRY SOME HIGHER POPS WITH ITS PASSAGE. THE START
OF NEXT WEEK SHOULD BE ON THE COOL AND DRY SIDE.  42

MARINE...
WEAK AND VARIABLE WINDS TO PERSIST THROUGH LATE TODAY IN ADVANCE
OF A COLD FRONT THAT WILL MOVE OFF THE COAST LATE THIS EVENING.
WINDS WILL REACH SCEC CRITERIA WITH RESPONDING OFFSHORE SEAS
BRIEFLY REACHING 6 FEET. BEHIND THE FRONT...OFFSHORE WINDS WILL
DIE OUT EARLY WEDNESDAY AS THE HIGH PRESSURE RIDGE CENTERED OVER
THE WESTERN GULF SHIFTS TO THE EAST...RE-ESTABLISHING A RETURN
FLOW OVER THE WESTERN GULF.

A STRONG TROUGH OF LOW PRESSURE SHOULD DIG IN TO THE WESTERN HALF OF THE
U.S. OVER THE WEEKEND. THE TIGHTENING PRESSURE GRADIENT WILL SUPPORT A
LONG DURATION MODERATE TO STRONG SOUTHERLY FETCH. THIS FETCH WILL KEEP
(NEAR) ADVISORY WINDS AND HEIGHTENED SEAS IN PLACE FROM FRIDAY
THROUGH A MONDAY COLD FRONTAL PASSAGE. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      48  74  49  80  51 /  10   0   0   0   0
HOUSTON (IAH)              52  74  51  80  53 /  20   0   0   0   0
GALVESTON (GLS)            61  73  59  79  61 /  40   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...43
Hazardous weather outlook, Nov 5, 9:15 AM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
915 AM CST MON NOV 5 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-060600-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
915 AM CST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

...SLIGHT RISK OF SEVERE STORMS SOUTH OF A BRENHAM TO CONROE TO
CLEVELAND LINE LATE THIS AFTERNOON THROUGH EARLY EVENING...

A COLD FRONT COUPLED WITH A STRONG UPPER LEVEL DISTURBANCE WILL
TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS MAINLY THIS AFTERNOON
THROUGH EARLY THIS EVENING. SOME OF THE STRONGER STORMS COULD
PRODUCE STRONG GUSTY WINDS...LARGE HAIL...AND DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE
ACTIVATION LATE THIS AFTERNOON.

In the hours before

Local storm report, Nov 5, 9:01 AM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
901 AM CST MON NOV 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     LA MARQUE               29.37N 94.99W
11/04/2012                   GALVESTON          TX   EMERGENCY MNGR

            WINDOW DAMAGE TO A COMMMERICAL BUILDING WITH MINOR DAMAGE
            TO RESIDENTIAL HOMES. THERE WAS MINOR DAMAGE TO THE
            CORNER OF A RESIDENCE WHEN A VEHICLE WAS TURNED IN PLACE
            AND STRUCK THE HOME.

&&

BLOOD
Local storm report, Nov 5, 10:18 AM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1018 AM CST MON NOV 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CONROE                  30.32N 95.47W
11/03/2012                   MONTGOMERY         TX   NEWSPAPER

            TREES AND POWER LINES DOWNED ACROSS MULTIPLE LOCATIONS
            AROUND THE CONROE AREA AND POINTS NORTH AND EAST. ASOS AT
            KCXO REPORTED A WIND GUST OF 53 KNOTS AT 1548 PM CDT.

0430 PM     TSTM WND DMG     POINT BLANK             30.75N 95.22W
11/03/2012                   SAN JACINTO        TX   LAW ENFORCEMENT

            TREES WERE DOWNED WITH ONE TREE COLLAPSING ONTO A POWER
            LINE THAT CAUSED A FIRE.

0930 AM     TSTM WND DMG     LA MARQUE               29.37N 94.99W
11/04/2012                   GALVESTON          TX   EMERGENCY MNGR

            WINDOW DAMAGE TO A COMMMERICAL BUILDING WITH MINOR DAMAGE
            TO RESIDENTIAL HOMES. THERE WAS MINOR DAMAGE TO THE
            CORNER OF A RESIDENCE WHEN A VEHICLE WAS TURNED IN PLACE
            AND STRUCK THE HOME.

&&

BLOOD
Special weather statement, Nov 5, 2:45 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
245 PM CST MON NOV 5 2012

TXZ178-200-052115-
LIBERTY TX-SAN JANCINTO TX-
245 PM CST MON NOV 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LIBERTY AND SAN JACINTO
COUNTIES...

AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES WEST OF CLEVELAND...MOVING SOUTHEAST
AT 20 MPH.

WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...PLUM GROVE...AND NORTH CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST
MONDAY EVENING FOR EAST CENTRAL TEXAS.

LAT...LON 3013 9502 3022 9512 3034 9516 3032 9523
      3033 9523 3035 9520 3038 9524 3039 9528
      3049 9522 3036 9486
TIME...MOT...LOC 2035Z 301DEG 19KT 3039 9521

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:50 AM CSTDense Fog AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more4 hr
Nov 5, 2:45 PM CSTSpecial Weather StatementHGXLiberty30 min
Nov 5, 3:19 PM CSTSpecial Weather StatementHGXHarris26 min
Nov 5, 3:39 PM CSTSpecial Weather StatementHGXChambers21 min
Nov 5, 3:47 PM CSTSpecial Weather StatementHGXAustin28 min
Nov 5, 3:51 PM CSTSevere Thunderstorm WarningHGXChambers, Liberty24 min
Nov 5, 3:58 PM CSTSpecial Marine WarningHGX62 min
Nov 5, 4:22 PM CSTSpecial Weather StatementHGXChambers38 min
Nov 5, 5:47 PM CSTSpecial Weather StatementHGXBrazoria28 min
Nov 5, 5:57 PM CSTSpecial Marine WarningHGX63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.